RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Semim. im. I. G. Petrovskogo:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Semim. im. I. G. Petrovskogo, 2006, Issue 25, Pages 35–54 (Mi tsp57)  

Correctness of the first boundary-value problem and the Cauchy problem for some quasilinear parabolic systems without conditions at infinity

N. M. Bokalo


Full text: PDF file (191 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2006, 135:1, 2625–2636

Bibliographic databases:

UDC: 517.956.4+517.956.29

Citation: N. M. Bokalo, “Correctness of the first boundary-value problem and the Cauchy problem for some quasilinear parabolic systems without conditions at infinity”, Tr. Semim. im. I. G. Petrovskogo, 25, 2006, 35–54; J. Math. Sci. (N. Y.), 135:1 (2006), 2625–2636

Citation in format AMSBIB
\Bibitem{Bok06}
\by N.~M.~Bokalo
\paper Correctness of the first boundary-value problem and the Cauchy problem for some quasilinear parabolic systems without conditions at infinity
\serial Tr. Semim. im. I. G. Petrovskogo
\yr 2006
\vol 25
\pages 35--54
\mathnet{http://mi.mathnet.ru/tsp57}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2271905}
\zmath{https://zbmath.org/?q=an:1112.35329}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2006
\vol 135
\issue 1
\pages 2625--2636
\crossref{https://doi.org/10.1007/s10958-006-0134-6}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33645666364}


Linking options:
  • http://mi.mathnet.ru/eng/tsp57
  • http://mi.mathnet.ru/eng/tsp/v25/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:163
    Full text:43
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019